Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Hydrocodone 7.5 mg w/ Tylenol

JTEX53JJTEX53 Posts: 27
edited 06/11/2012 - 8:47 AM in Pain Medications
I've been on this med for about a month now generally have to take 3 pills a day to make it through the work day as a high school teacher. I have Spinal Stenosis in C7 and from about L2-S1. At first it constipated me severely, started eating prunes which helped. I just feel like I have a hang over from the pain meds. Anyone have similar side affects. Also pretty depressed.


  • I take the motrin version of the same medication, vicoprophen. I take 3 a day but can take up to 4. I also take skelaxin, 3 a day. I work in the office 3 days a week, mostly computer work, but some days there's a lot of "come explain this or that" and I have to walk quite a bit. I also use lidoderm patches, and occassionally supplement my script meds with OTC tylenol type arthritis strength and motrin, with my doctors approval, of course.

    I have not had any adverse effects from this medication course and I've been on it for several years, with some minor tweaking here and there (I started out on vicodin of a lower dose and one of the anti inflam. meds).

    You may want to talk to your doctor about whether there are other things you can try to change things up a bit. Originally my doctor switched me to percocet, but I get no pain relief from it and it makes me horribly sick. So, while the vicoprophen isn't perfect, it does help.
  • I'm sorry you are feeling this way. It pretty much is a normal side effect for opoids to make you drowsy. Some people have a totally opposite reacation and it 'wires' them. But, for the most part, I think as it probably says on your medicaton bottle "this med may cause dizzyness/drowsiness...". It's so hard to find the 'happy medium' when dealing with pain and pain medication, hopefully this side effect will wear off as they usually do with continued use...you will in fact develop a tolerance to the nedicaton.

    I hope it is helping with your pain? I would certainly talk to your doctor if this is a side effect that you cannot live with. It must be hard teaching, being in pain and dealing with this side effect. I wish you the best,
Sign In or Register to comment.